Header menu link for other important links
X
Solvability of functional-integral equations (fractional order) using measure of noncompactness
Arab R, , Can N.H, Binh T.T.
Published in Springer Science and Business Media LLC
2020
Volume: 2020
   
Issue: 1
Abstract

We investigate the solutions of functional-integral equation of fractional order in the setting of a measure of noncompactness on real-valued bounded and continuous Banach space. We introduce a new μ-set contraction operator and derive generalized Darbo fixed point results using an arbitrary measure of noncompactness in Banach spaces. An illustration is given in support of the solution of a functional-integral equation of fractional order.

About the journal
JournalData powered by TypesetAdvances in Difference Equations
PublisherData powered by TypesetSpringer Science and Business Media LLC
ISSN16871839
Open AccessYes